# SDR N382005F00003

- Difficulty date: February 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N163WG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3057
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gcu
- Part number: 722822
- Part serial: 0112
- Condition: Burned
- Location: Apu
- Part time: 3,174 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

UPON AIRCRAFT TEST FLIGHT FOR COMPLETION OF TAWS INSTALLATION.  AIRCRAFT EXPERIENCED SMOKE IN THE CABIN AND COCKPIT.  CREW DECLARED AND EMERGENCY LANDING AND PERFORMED AN UNEVENTFUL LANDING, USING NORMAL PUBLISHED EMERGENCY PROCEDURE.  TROUBLESHOOTING FOUND THE APU GCU BURNED OUT (4) DIODE BOARD GCU REPLACED WITH AN OVERHAULED UNIT AND OPS CHECKED OK. (K)
